Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 162, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 11, 2012, 12:27 PM CDT for 4 counties in Arkansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2012, 12:27 PM CDT (17:27 UTC)
- Expired
- Jun 11, 2012, 1:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Baxter County, AR, Boone County, AR, Marion County, AR, Searcy County, AR
The radar
The Springfield radar (KSGF), 123 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 9:45 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2246 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 287 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.3
The text
As transmitted, in the capitals the NWS used until 2016.
753
WUUS54 KLZK 111727
SVRLZK
ARC005-009-089-129-111815-
/O.NEW.KLZK.SV.W.0162.120611T1727Z-120611T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1227 PM CDT MON JUN 11 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...
EASTERN BOONE COUNTY IN NORTH CENTRAL ARKANSAS...
MARION COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHEASTERN SEARCY COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 115 PM CDT
* AT 1228 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM
WAS LOCATED NEAR WININGTON...OR 13 MILES NORTHEAST OF HARRISON...
AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
YELLVILLE... MOUNTAIN HOME... BULL SHOALS...
WININGTON... WILLIS... VALLEY SPRINGS...
SAINT JOE... RUSH... PYATT...
PRICE PLACE... OZARK ISLE... OLVEY...
MAUMEE... LOWER BUFFALO WILDERNESS AREA...
LION HILL... LEAD HILL... LAKEWAY...
LAKEVIEW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3639 9228 3593 9258 3618 9311 3651 9295
3650 9255
TIME...MOT...LOC 1728Z 279DEG 28KT 3634 9287
$$
552 follow-up statements
182
WWUS54 KLZK 111743
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1243 PM CDT MON JUN 11 2012
ARC005-009-089-129-111815-
/O.CON.KLZK.SV.W.0162.000000T0000Z-120611T1815Z/
BAXTER AR-MARION AR-SEARCY AR-BOONE AR-
1243 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
BOONE...NORTHEASTERN SEARCY...MARION AND NORTHWESTERN BAXTER COUNTIES
UNTIL 115 PM CDT...
AT 1243 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LARGE SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
CENTERED NEAR LAKEWAY...OR 8 MILES NORTHWEST OF YELLVILLE...MOVING
EAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
YELLVILLE... MOUNTAIN HOME... BULL SHOALS...
WININGTON... WILLIS... VALLEY SPRINGS...
SAINT JOE... RUSH... PYATT...
PRICE PLACE... OZARK ISLE... OLVEY...
MAUMEE... LOWER BUFFALO WILDERNESS AREA...
LION HILL... LEAD HILL... LAKEWAY...
LAKEVIEW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
OTHER STRONG STORMS WILL AFFECT WESTERN PORTIONS OF THE WARNING BY
105 PM.
&&
LAT...LON 3639 9228 3593 9258 3618 9311 3651 9295
3650 9255
TIME...MOT...LOC 1743Z 279DEG 28KT 3632 9273
$$
55239
WWUS54 KLZK 111753
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1253 PM CDT MON JUN 11 2012
ARC009-111801-
/O.CAN.KLZK.SV.W.0162.000000T0000Z-120611T1815Z/
BOONE AR-
1253 PM CDT MON JUN 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BOONE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA INTO MARION AND SEARCY COUNTIES.
&&
LAT...LON 3635 9288 3629 9260 3618 9242 3593 9258
3609 9293 3611 9292 3612 9289 3627 9289
TIME...MOT...LOC 1751Z 295DEG 28KT 3621 9275 3608 9282
$$
ARC005-089-129-111815-
/O.CON.KLZK.SV.W.0162.000000T0000Z-120611T1815Z/
BAXTER AR-MARION AR-SEARCY AR-
1253 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SEARCY...SOUTHERN MARION AND WEST CENTRAL BAXTER COUNTIES UNTIL 115
PM CDT...
AT 1250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THESE STORMS WERE LOCATED FROM 4 MILES SOUTHEAST OF PYATT TO
4 MILES SOUTHEAST OF DUGGER...MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
YELLVILLE... SAINT JOE... RUSH...
PYATT... MAUMEE...
LOWER BUFFALO WILDERNESS AREA... LION HILL...
FLIPPIN... EVENING STAR... DODD CITY...
CLARK HILL... SUMMIT... SNOW...
REA VALLEY... RALPH... MULL...
MORNING STAR... LONE PINE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3635 9288 3629 9260 3618 9242 3593 9258
3609 9293 3611 9292 3612 9289 3627 9289
TIME...MOT...LOC 1751Z 295DEG 28KT 3621 9275 3608 9282
$$
/46What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 10:12 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 11, 10:12 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1012 AM CDT MON JUN 11 2012 .UPDATE... NEAR TERM FORECASTS HAVE BEEN ADJUSTED TO ACCOUNT FOR MESOSCALE CONSIDERATIONS...MAINLY DUE TO THE CONVECTIVE SYSTEM MOVING SOUTH FROM SOUTHWEST MISSOURI. EXPECT A WIND THREAT EARLY...WITH INCREASING CHANCES FOR LARGE HAIL AS THE DAY PROGRESSES. 55 && .PREV DISCUSSION... /ISSUED 645 AM CDT MON JUN 11 2012 / AVIATION... OVERALL VFR CONDITIONS ARE EXPECTED MUCH OF TODAY...WITH PATCHY MVFR CEILINGS POSSIBLE ESPECIALLY OVER EASTERN AR...AS WITH SHOWERS. ISOLATED SHOWERS WILL BE POSSIBLE MAINLY OVER NORTHERN TAF SITES THIS MORNING...THEN BECOMING SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS THROUGH MID MORNING OVER THE NORTHERN TAFS. IN THE AFTERNOON SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS POSSIBLE CENTRAL TO SOUTH AS AN UPPER SYSTEM MOVES THROUGH THE STATE...AHEAD OF A COLD FRONT LATER TONIGHT. MVFR CEILINGS POSSIBLE WITH CONVECTION. E TO SE WINDS 4 TO 8 KNOTS THIS MORNING BECOMING SE TO SW 7 TO 14 KNOTS BY LATE MORNING AND INTO THE AFTERNOON. A COLD FRONT IS PROGGED TO APPROACH THE STATE FROM THE NORTHWEST LATER THIS MORNING AND DEVELOP OUT AHEAD OF IT... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. THE BEST CHANCE OF CONVECTION WILL START IN THE NORTHWEST AND SPREAD SOUTHEAST. USED VCSH THEN VCTS IN TAFS...THEN TEMPO GROUPS AS THE CONVECTION MOVES THROUGH THE STATE.(59) PREV DISCUSSION... /ISSUED 318 AM CDT MON JUN 11 2012/ SHORT TERM...TODAY THROUGH THURSDAY MAIN FORECAST CHALLENGE...AT LEAST EARLY IN THE PERIOD...WILL BE THE EVOLUTION OF CONVECTIVE COMPLEX CURRENTLY OVER NWRN MO...AND THE INFLUENCE THIS COMPLEX WILL HAVE ON AR THIS AFTERNOON... ALL OF AR REMAINS DRY EARLY THIS MORNING AS THE WEAK UPPER WAVE THAT BROUGHT PRECIP TO PORTIONS OF THE REGION HAS MOVED TO THE EAST. SFC OBS SHOWING MILD AND MUGGY CONDITIONS ACROSS THE CWA...WITH TEMPS GENERALLY IN THE LOW TO MID 70S...AND DEWPTS IN THE MID 60S TO LOW 70S. SATELLITE IMAGERY SHOWS LOOSELY ORGANIZED COMPLEX OF SHOWERS AND THUNDERSTORMS OVER NERN KS AND NWRN MO...WHICH HAVE RECENTLY BEGUN TO TURN GRADUALLY TOWARDS THE SE OVER THE PAST HOUR OR TWO. AFTERNOON FORECAST WILL BE HIGHLY INFLUENCED BY THE EVOLUTION OF THE WEAK CONVECTIVE COMPLEX OVER NWRN MO. LATEST HIGH RES NEAR TERM MODEL SOLUTIONS CONTINUE TO INDICATE A MESOSCALE BOUNDARY ASSOCIATED WITH THIS COMPLEX DROPPING SOUTH ACROSS MO INTO AR BY THIS AFTERNOON. WHETHER OR NOT THIS BOUNDARY WILL HAVE THAT MUCH SWD MOMENTUM REMAINS THE QUESTION WITH THE SFC FRONT REMAINING TO FURTHER TO THE NORTH...AND WITH THE COMPLEX CURRENTLY LOOSELY ORGANIZED. ALTHOUGH CAPPED...MILD TEMPS AND HIGH MOISTURE LEVELS DO EXIST TO THE SOUTH OF THE COMPLEX...WHICH COULD KEEP ENOUGH ELEVATED ACTIVITY DEVELOPING TO CONTINUE TO PUSH THE MESOSCALE BOUNDARY FURTHER SOUTH INTO AR BY MIDDAY. TEMPS ACROSS AR WILL WARM WELL INTO THE 90S...ESPECIALLY ACROSS THE SRN THIRD OF THE CWA WHERE CLOUD COVER WILL BE AT A MINIMUM. FURTHER NORTH...EXPECT COOLER TEMPS...BUT WILL ALSO BE GOVERNED ON HOW SOON CONVECTION INITIATIONS. IF THE LATEST HIGH RES MODELS ARE MORE ACCURATE...EXPECT MUCH COOLER TEMPS ACROSS NRN...AND ESPECIALLY CENTRAL SECTIONS. ANY THUNDERSTORMS THAT DO DEVELOP THIS AFTERNOON WILL LIKELY HAVE THE POTENTIAL TO BECOME SVR...WITH HIGH LEVELS ON INSTABILITY EXPECTED. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. BETTER CONFIDENCE WILL BE SEEN AS THE MAIN COLD FRONT DROPS SOUTH ACROSS MO INTO AR THIS EVENING...WITH A MORE SIGNIFICANT SFC FORCING MECHANISM EXPECTED DURING THIS TIME. THE ONE CAVEAT WILL BE HOW EXPANSIVE THIS AFOREMENTIONED AFTERNOON COMPLEX WILL GET...WHICH COULD DECREASE SOME OF THE ENERGY AVAILABLE JUST AHEAD OF THE MAIN FRONT TONIGHT. BY TUE...THE SFC FRONT WILL HAVE PUSHED SOUTH OVER THE AR OZARKS...WITH BEST POPS EXPECTED AHEAD OF THE FRONT ACROSS THE SRN TWO THIRDS OF THE CWA. HAVE POPS DECREASING GRADUALLY FROM NE TO SW AS THIS FRONT SAGS TO THE SW. BY THE END OF THE FORECAST...THE FRONT LOOKS TO HAVE PUSHED JUST SW OF THE STATE...WITH GENERALLY DRY CONDITIONS EXPECTED FOR MUCH OF THE CWA BY THU. LONG TERM...FRIDAY THROUGH SUNDAY MODELS HAVE NOW SLOWED THE NORTHERN LIFT OF THE WEAKENING FRONTAL BOUNDARY OVER SOUTHERN AR TO NORTHERN LA...AND NOW KEEP A WEAKENING BOUNDARY FROM LA TO WESTERN AR...DUE TO A STRONGER SURFACE AND UPPER HIGH PRESSURE SYSTEMS. ECMWF AND GFS EVEN SHOW SOME WEAK SHORT WAVE ENERGY WITH THE BOUNDARY...AND THEREFORE A SLIGHT CHANCE OF CONVECTION IS IN THE FORECAST FOR FRIDAY. SATURDAY WILL MAINLY BE A DIURNALLY DRIVEN AFTERNOON TO EARLY EVENING CONVECTION POTENTIAL AND CURRENT FORECAST HAS THIS. ON SUNDAY MODELS ARE SHOWING THE UPPER RIDGE TO BUILD BACK INTO THE SOUTHERN PLAINS WHICH SHOULD LOWER THE OVERALL CHANCE OF ANY CONVECTION. CURRENTLY A SLIGHT CHANCE IS IN THE FORECAST AND DUE TO OVERALL UNCERTAINTY...WILL KEEP THIS AT THIS TIME. TEMPERATURES THROUGH THE PERIOD WILL BE AT NORMAL TO ABOVE NORMAL DUE TO THE UPPER RIDGE INFLUENCE OVER THE AREA. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 88 70 88 63 / 50 50 10 10 CAMDEN AR 95 74 89 69 / 40 50 40 30 HARRISON AR 86 66 85 61 / 70 40 10 10 HOT SPRINGS AR 92 73 88 68 / 50 50 40 20 LITTLE ROCK AR 91 73 88 67 / 50 50 30 10 MONTICELLO AR 95 74 88 69 / 40 50 40 30 MOUNT IDA AR 91 72 86 67 / 50 50 40 30 MOUNTAIN HOME AR 87 67 86 61 / 70 40 10 10 NEWPORT AR 88 71 88 64 / 50 50 10 10 PINE BLUFF AR 94 74 88 68 / 50 50 40 20 RUSSELLVILLE AR 90 71 88 66 / 50 50 20 10 SEARCY AR 89 71 88 65 / 50 50 20 10 STUTTGART AR 91 73 88 66 / 50 50 30 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...99
Hazardous weather outlook, Jun 11, 9:45 AM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 945 AM CDT MON JUN 11 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-121000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 945 AM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF SOUTHERN MISSOURI...AND INTO NORTHERN SECTIONS OF ARKANSAS BY LATE MORNING. SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS. THROUGH EARLY AFTERNOON...AREAS ALONG AND NORTH OF A LINE FROM CLARKSVILLE...TO BATESVILLE ARE EXPECTED TO EXPERIENCE THESE STORMS. FROM MID AFTERNOON...THROUGH THE EVENING HOURS...ADDITIONAL THUNDERSTORMS WILL FORM...AND MOVE SOUTH THROUGH THE STATE. VERY LARGE HAIL...AND DAMAGING WIND GUSTS ARE EXPECTED WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY THE FRONT WILL SLOWLY SAG SOUTHEAST AND REACH THE ARKANSAS AND LOUISIANA STATE LINE LATER IN THE DAY. AHEAD OF THE FRONT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP. AGAIN A SLIGHT RISK OF STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG AND AHEAD OF THE FRONT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. INDICATIONS ARE THE FRONT MAY STALL OVER THE FAR SOUTHERN PART OF ARKANSAS ON WEDNESDAY...THEN DRIFT A BIT NORTH ON THURSDAY BEFORE LIFTING WELL NORTH ON FRIDAY AS A WARM FRONT. THIS SCENARIO WOULD KEEP SOME CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST MUCH OF THE WEEK. THE STRONG TO SEVERE STORM THREAT WILL BE LOW AND ONLY ISOLATED THROUGH THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH AT LEAST EARLY EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 55
In the hours before
Special weather statement, Jun 11, 11:48 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1148 AM CDT MON JUN 11 2012 ARZ003>005-111735- BAXTER AR-BOONE AR-MARION AR- 1148 AM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN BOONE... NORTHERN MARION AND NORTHWESTERN BAXTER COUNTIES UNTIL 1230 PM CDT... AT 1144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES NORTH OF HWY 125 PARK...OR 14 MILES NORTHWEST OF BULL SHOALS...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... BULL SHOALS... PRICE PLACE... OZARK ISLE... LAKEWAY... LAKEVIEW... DODD CITY... CLARK HILL... BULL SHOALS SP... ARKAWANA... THREE BROTHERS... PEEL... OAKLAND... MONARCH... WHITEVILLE... TATER KNOB... SHORT MTN... PINE MTN... OAKLAND PUBLIC USE AREA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3631 9242 3632 9288 3651 9288 3650 9242 TIME...MOT...LOC 1649Z 299DEG 15KT 3650 9274 227
Special weather statement, Jun 11, 11:49 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1149 AM CDT MON JUN 11 2012
ARZ003-111735-
BOONE AR-
1149 AM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR BOONE COUNTY UNTIL 1230 PM CDT...
AT 1147 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF THUNDERSTORMS 13 MILES NORTHEAST OF GREEN FOREST...OR 5
MILES NORTHWEST OF OMAHA...MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WININGTON... WILLIS... SELF...
ROBERSON HOLLOW... OMAHA... OLVEY...
MYRTLE... LEAD HILL... DIAMOND CITY...
CRAWFORD... BERGMAN... ZINC...
SOUTH LEAD HILL... RIDGEWAY... BURLINGTON...
WOODEN HILLS... WHITE MTN... TUCKER HOLLOW PARK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3649 9289 3616 9290 3632 9331 3650 9330
3650 9329 3651 9296
TIME...MOT...LOC 1649Z 290DEG 19KT 3646 9325
/46Local storm report, Jun 11, 12:05 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1205 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 PM TSTM WND DMG 8 NW LEAD HILL 36.50N 93.01W
06/11/2012 BOONE AR LAW ENFORCEMENT
LARGE TREE IS DOWN ON HIGHWAY 281 NORTH OF HIGHWAY 14 AND
IS BLOCKING THE ROAD.
&&
227Local storm report, Jun 11, 12:07 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1207 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HAIL RIDGEWAY 36.32N 93.20W
06/11/2012 E1.50 INCH BOONE AR TRAINED SPOTTER
&&
55Special weather statement, Jun 11, 12:22 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1222 PM CDT MON JUN 11 2012
ARZ004>006-111755-
BAXTER AR-FULTON AR-MARION AR-
1222 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARION...EXTREME
NORTHWESTERN FULTON AND BAXTER COUNTIES UNTIL 100 PM CDT...
AT 1222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SPRING LAKE ESTATES...OR NEAR MOUNTAIN
HOME...MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
MOUNTAIN HOME... SHIPP... SALESVILLE...
RUSH... ROBINSON PT LNDG... PUSH MTN...
NORFORK DAM... NORFORK...
LOWER BUFFALO WILDERNESS AREA... LION HILL...
LAKEVIEW... HERRON... GASSVILLE...
GAMALIEL LANDING... FAWN PARK... DIAMOND BAY...
CULP... COLFAX...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3649 9214 3619 9217 3619 9222 3617 9222
3613 9222 3612 9220 3607 9221 3607 9260
3649 9254
TIME...MOT...LOC 1723Z 259DEG 25KT 3635 9241
227Local storm report, Jun 11, 12:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1226 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND DMG 1 S OMAHA 36.45N 93.19W
06/11/2012 BOONE AR LAW ENFORCEMENT
POWER LINES ARE DOWN ALONG OLD HIGHWAY 65 SOUTH OF OMAHA.
&&
227The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 11:48 AM CDT | Special Weather Statement | LZK | Marion | 47 min |
| Jun 11, 11:49 AM CDT | Special Weather Statement | LZK | Boone | 46 min |
| Jun 11, 11:52 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 38 min |
| Jun 11, 12:22 PM CDT | Special Weather Statement | LZK | Baxter | 33 min |
| Jun 11, 1:04 PM CDT | Severe Thunderstorm Warning | LZK | Marion, Searcy, Stone, Van Buren | 56 min |
| Jun 11, 1:15 PM CDT | Severe Thunderstorm Warning | LZK | Newton, Pope, Searcy | 45 min |
| Jun 11, 1:45 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Searcy, Stone, Van Buren | 45 min |
| Jun 11, 2:05 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy, Van Buren | 55 min |
| Jun 11, 2:25 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 50 min |
| Jun 11, 2:32 PM CDT | Special Weather Statement | LZK | Jackson | 43 min |
| Jun 11, 2:34 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Stone, Van Buren | 41 min |
| Jun 11, 2:46 PM CDT | Severe Thunderstorm Warning | LZK | Pope, Searcy, Stone, Van Buren | 44 min |
| Jun 11, 2:54 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, White, Woodruff | 51 min |
| Jun 11, 3:03 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White, Woodruff | 57 min |
| Jun 11, 3:20 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski | 40 min |
| Jun 11, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 68 min |
| Jun 11, 3:55 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski | 50 min |
| Jun 11, 4:21 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie | 54 min |
| Jun 11, 5:03 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 57 min |
| Jun 11, 5:13 PM CDT | Special Weather Statement | LZK | Jefferson | 47 min |
| Jun 11, 5:38 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Jefferson, Lincoln | 52 min |
| Jun 11, 5:56 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew, Lincoln | 49 min |
| Jun 11, 6:10 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Lincoln | 65 min |
| Jun 11, 6:30 PM CDT | Special Weather Statement | LZK | Lincoln | 45 min |
| Jun 11, 6:43 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew, Lincoln | 47 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.